# SDR CA960801014

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 6607P96A
- Condition: Low Settting
- Location: Hydraulic System
- Component: Consolcntrls
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE HYDRAULIC SYSTEM WAS PRODUCING ONLY 1350 PSI. CORRECT PRESSURE IS 1575. A NEW PRESSURE CUTOUT SWITCH WAS INSTALLED.
